MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04491785160
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Last calibration was performed on (b)(6) and it was accepable with no alarms.The alarm trace contained an abnormal sample probe movement alarm on date of the event.The cobas e601 analyzer was with a serial number of (b)(6).Investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample tested with elecsys ferritin (ferr) assay on a cobas 6000 cobas e601 immunoassay analyzer.Initial result: 0.768 ng/ml repeat result: 18.65 ng/ml the questionable result was reported outside the laboratory.The customer noticed the questionable result while reviewing the testing and therefore, repeated the sample.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
There was an alarm indicating an abnormal sample probe movement.Based on the data provided a clear root cause could not be identified.A general instrument or reagent problem could not be identified.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17183791
Report Number1823260-2023-02046
Device Sequence Number6494936
Product Code JMG
UDI-Device Identifier04015630938957
UDI-Public04015630938957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number04491785160
Device Lot Number69522603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale